# SDR SWAA2024020632403

- Difficulty date: December 15, 2023
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 64,260 hours, 38,169 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** NO-1 ENG OUB T/R ASSY LOWER AFT TRAILING EDGE<[01] # 1 ENGINE OUTBOARD T/R ASSY WAS REPLACED ON FAULT TTG8Q00QPXB7;[02] VERIFIED STATEMENT AND TTG8Q00QPXB7
